# SDR IPXA2020040854016

- Difficulty date: March 9, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN SEAT TRACK IS CORRODED AT STA. Y=450 AND X=-27.5.REMOVED, FABRICATED AND REPLACED SEAT TRACK BETWEEN STA. Y=440 TO Y=625 AND X=-27.5 IAW DWG. WSP0826-523, VT-SAA EA 011-5310-01-A8105 REV. I/R AND UPS EO MD11-5310-76109-A. (MINOR)
